Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Sparse and uneven beard growth, less bodily hair, back and facial acne, rogaine, no improvement. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
I have very overall very sparse and uneven beard growth. Under my chin is filled in, but not to the jaw line, and only on the right side.. Where my side burns should be there is nothing, They are so thin and unmanly I often feel a lot of inadequacy and harsh feelings toward my family for having such poor genetics. My dad has a full beard, except the center of his chin. He has a full beard, my brother is like me.. But he has hair on his arms and legs and chest. He has a respectable goatee, with very straight beard hair. I do not know if he can grow sideburns... I have a very ugly facial hair when I decide to grow it out. It's much like the same hair as in my genital region. Very course and brittle like pubic hair. I am a very unhairy man, and I am 26. I have very fine hair on my arms, it is very girly and embarrassing. I also have no chest hair, and on my left side of my head is very thin and looks like i'm starting to bald. How can I be balding and not have good beard growth? I still have disgusting back acne, and facial acne. What is wrong with me?? Why am I not maturing. It's been years since I've seen any improvement in my facial hair. I would die just to have side burns. I feel cheated in life. I'm white. No native american blood what so ever. French and Irish/ English decent. I have seen people with asian and native american decent with more facial hair than me. Please help me. I'm looking into things like Ayurveda. I tried rogaine but it doesn't seem to be working. I'm absoutley desperate and my doctors are of absolutely no help. No one seems to take this issue seriously. It has caused me severe psychological distress throughout my younger years up until now. Is this a common issue, do I have some sort of deficiency or am I doomed to look like someone in there late teens early twenties for the rest of my life? I would travel to anywhere in world . India, anywhere to be taken seriously. I'm even thinking about a beard transplant. I can send pictures, whatever is needed to be taken serious. I'm not sure if an endocrinologist can help or if i need to take a homeopathic approach
Posted Mon, 30 Apr 2012 in Skin Hair and Nails
Answered by Dr. V. Kumaravel 2 hours later
Thanks for posting your query.

I can understand that you concern seems to be related to sparse uneven beard growth and a very few hairs in your body. This issue seems to be psychologically disturbing you and you are desperate for a remedy.

Decrease facial hair could be of varied reasons where you can have a problem with your hormones or a problem with hair follicles. Many a times the pattern of hair distribution is determined by your genes, in such case nothing much can be offered. But, If your problem is with your hormones, definitely it can be corrected.

I would like to know your testicular volume, sexual libido and your hormonal profile before coming to a conclusion. A complete clinical examination is required and it would be preferable to consult an Endocrinologist in Person.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor